# SDR F3LA2023062000082

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07249
- Aircraft time: 21,475 hours, 9,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Zone 200
- Component: Emergency Power, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP320750. AIRCRAFT WAS NOT GROUNDED WAS FOR OVERNIGHT SCHEDULED MX.  EPSU 13WL AFT LT FAILED CIDS/EPSU TEST
CORRECTIVE ACTION: REMOVED AND INSTALLED NEW EPSU 13WL BATTERY, OPS CK GOOD. IAW A320 AMM 33-51-38-400-002-A/END/
